MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-2-130
Medical Device Problem Codes Fracture (1260); Unstable (1667)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's right knee was revised.As reported by rep: "presented recently with an ¿unstable/wobbly knee¿, following a fall.Pt.Managed to break the 0-degree bumper of her gmrs/mrh construct.All ¿uhmwpe¿ components were swapped out, all metal components were retained/left in-situ.No complaints have been filed against the implants themselves." rep provided the revision usage sheet and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Adding gtin info.Reported event: an event regarding crack/fracture involving a mrh bumper was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the event could not be confirmed as insufficient information was provided.Further information such as lot identification and return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
MRHK BUMPER INSERT - NEUTRAL
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12739252
Report Number0002249697-2021-01815
Device Sequence Number4703091
Product Code KRO
UDI-Device Identifier07613327045260
UDI-Public07613327045260
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6481-2-130
Device Catalogue Number64812130
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age33 YR
Patient SexFemale